Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (5): 599-606    DOI: 10.1007/s10114-016-4763-5
Articles Current Issue| Next Issue| Archive| Adv Search |
Near Convexity, Near Smoothness and Approximative Compactness of Half Spaces in Banach Spaces
Zi Hou ZHANG, Yu ZHOU1, Chun Yan LIU
School of Fundamental Studies, Shanghai University of Engineering Science, Shanghai 201620, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7